# SDR CALA2015011692989

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 54,906 hours, 22,147 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR LOWER SKIN PANEL HAS 2 TRAPPED WATER INDICATIONS 124" FROM INBD END 5" FROM TE 3 X 4" DIA, 139" FROM INBD END 4.5" FROM TE 3 X 3.5" DIA.  MOISTURE PRESENT.  REPAIRED IAW SRM 55-21-11 PARA 5E FIG 205.  SRI 55-21-11-2-002-00 TABLE 203 REQUIRES REINSPECTION 48,000C 0R 60,000T AFTER COMPONENT DELIVERY.  CURRENT 22,147C & 54,906:37T.
